MathSciNet Relay Station
MathSciNet bibliographic data
MR602825 10H15
Newman, D. J. Simple analytic proof of the prime number theorem. Amer. Math. Monthly 87 (1980), no. 9, 693–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement